Soit
Let
@article{AIF_1979__29_3_1_0, author = {Tenenbaum, G\'erald}, title = {Lois de r\'epartition des diviseurs. {IV}}, journal = {Annales de l'Institut Fourier}, pages = {1--15}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {29}, number = {3}, year = {1979}, doi = {10.5802/aif.750}, mrnumber = {83a:10094c}, zbl = {0403.10029}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.750/} }
Tenenbaum, Gérald. Lois de répartition des diviseurs. IV. Annales de l'Institut Fourier, Tome 29 (1979) no. 3, pp. 1-15. doi : 10.5802/aif.750. https://www.numdam.org/articles/10.5802/aif.750/
[1] On the number of positive integers ≤ x and free of prime factors > y, Indag. Math., 13 (1951), 50-60. | MR | Zbl
,[2] On the size of prime factors of integers, Acta Arithmetica, 23 (1977), 65-80. | MR | Zbl
,[3] Lois de répartition des diviseurs, 1, Acta Arithmetica, 34, n° 4 (1979), 7-19. | MR | Zbl
, , ,[4] The distribution of additive functions on the set of divisors, Publicationes Mathematicae, 24 (1-2) (1977), 91-96. | MR | Zbl
,[5] Lois de répartition des diviseurs, 2, à paraître à Acta Arithmetica, 38, n° 1 (1980). | MR | Zbl
.[6] Lois de répartition des diviseurs, 3, à paraître à Acta Arithmetica, 39, n° 1 (1980). | MR | Zbl
,Cité par Sources :